MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redq0742 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the rn inserted the dilator as normal but it would not go in all the way, there was resistance.It was stated when it was removed the edge was frayed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damage microintroducer is confirmed and appears to be related to the use of the device.One galt peel-apart microintroducer was returned for investigation.The sheath had not been peeled.A product sticker with lot: redq0742 was also provided.Microscopic observation of the distal end of the sheath revealed the tip to be deformed.One section of the sheath tip was buckled inwards.The damage is consistent with damage caused by forceful advancement against resistance.The product instructions for use (ifu) states, "advance the microintroducer assembly over the guidewire.Using a twisting motion, advance the assembly into the vessel.If necessary, a small incision may be made adjacent to the guidewire to facilitate insertion of the sheath and dilator.Verify institutional guidelines concerning the use of a safety scalpel prior to making incision." since the damage observed on the returned device appears to have been caused during insertion of the device, the complaint is confirmed, use related.A lot history review (lhr) of redq0742 showed no other similar product complaint(s) from this lot number.

Brand Name
DOT PROV SP 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9913814
Report Number3006260740-2020-01099
Device Sequence Number14270738
Product Code LJS
UDI-Device Identifier00801741134326
UDI-Public(01)00801741134326
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberN/A
Device Catalogue NumberS3274108PD
Device Lot NumberREDQ0742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Event Location Hospital
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR
Patient Weight22